# SDR KY7A2024011100038

- Difficulty date: December 6, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N366DC
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 41,060 hours, 55,160 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO AND MANUAL PRESSURIZATION INOP. RE-SECURED EMERGENCY EXIT DOOR. OPS CHECK GOOD.
